MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; VANTEX 7FR 3L 16CM CVC BUNDLE W/US

Medline Industries, LP MEDLINE; VANTEX 7FR 3L 16CM CVC BUNDLE W/US
Catalog Number ECVC8195A
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that only 2 of the 3 lumens work after the catheter is placed in the patient.They are unable to flush.
 
Additional Manufacturer Narrative
The customer reported finding unable to flush, and the complaint text states only 2 of the 3 lumens work after the catheter is placed in the patient.A sample was received for investigation; the investigation was limited without return of the reported complaint device, and an unopened kit was evaluated for occlusions and aspiration/flushing, with no occlusions observed and no difficulties withdrawing or expelling water through any of the lumens.Based on the complaint details, sample evaluation, and investigation, the complaint cannot be confirmed.At this time, the root cause cannot be determined, and the incident reported within the complaint is not believed to be due to an occlusion in the device prior to insertion; no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
VANTEX 7FR 3L 16CM CVC BUNDLE W/US
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50952130
Report Number1417592-2026-55078
Device Sequence Number9534041
Product Code LRO
UDI-Device Identifier10653160381143
UDI-Public10653160381143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8195A
Device Lot Number2024100790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown